# SDR USAA980595

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 6305/6805
- Part time: 15,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND DELAMINATION 2 INCH BY 3 INCH CAUSED BY CORROSION AT C1 ANTENNA HOLD BETWEEN STATION 6305 AND 6805, STRINGERS 1 AND 74 ON SKIN.  LOCALLY FABRICATED PARTS, CUT OUT DAMAGED AREA AND INSTALLED DOUBLER AND FILLER PER EA 50865.  (M)
